MAUDE Adverse Event Report: Beckman Coulter, Inc Access 2 Module DxC 500i; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use

Beckman Coulter, Inc Access 2 Module DxC 500i; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Model Number Access 2 Module DxC 500i
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, the customer reported that their dxc 500i access 2 instrument (part number: c13252; serial number (b)(6)) was generating a timeout error and causing the instrument to remain in a busy state without processing a sample.The customer reported that one troponin patient sample experienced a turnaround delay, however there was no report of any impact to patient treatment.There was no injury, death, or delay/change in treatment related to the reported issue and there was no report of harm for a patient, an operator or any other person.
 
Additional Manufacturer Narrative
A1: the full patient identifier is (b)(6).A2, a3, a4, a5 and a6: the customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.H3 and h6: the customer informed the cts agent that their dxc 500i access 2 instrument was generating a timeout error and causing the instrument to remain in a busy state without processing a sample.The customer indicated that the error was related to the access side, specified by the event code ¿0x7c0028¿, indicating a processing timeout caused a rack to be moved from the immunoassay analyzer sample aspiration lane to the rack buffer area.The customer stated that they had already resolved the issue by performing a complete system shutdown and reboot but wanted the issue to be documented.In conclusion, the cause behind the timeout error and the instrument remaining in a busy state without processing a sample is unknown per the available information.The customer resolved the issue after performing a complete system shutdown and reboot.

Brand Name
Access 2 Module DxC 500i
Common Device Name
Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Manufacturer (Section D)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50870010
Report Number2122870-2026-00250
Device Sequence Number16117565
Product Code JJE
UDI-Device Identifier15099590742331
UDI-Public(01)15099590742331(11)250826
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K922823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAccess 2 Module DxC 500i
Device Catalogue NumberC13252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown